Jump to content
Sign in to follow this  
Diniw

Vomiting

Recommended Posts

My chemo was 3 weeks ago.  I'm still vomiting and have the diarrhea.   This was my 3rd treatment.   Is this normal ?

Share this post


Link to post
Share on other sites

Keytruda, carboplatin and one other.  

Share this post


Link to post
Share on other sites

Diniw,

No, the duration of your GI system side effects is not normal.

If you have squamous cell non small cell lung cancer (NSCLC), you would receive Keytruda paired with carboplatin and one of two versions of paclitaxel (Alimta or Abraxane). If you have non squamous cell NSCLc, you would receive Keytruda in combination with carboplatin and pemetrexed.  Regardless, these combinations of treatment do produce GI disturbing side effects but not for the duration you are experiencing.

Have you told your treatment team about these symptoms?

Stay the course.

Tom

Share this post


Link to post
Share on other sites

The vomiting stopped a few days ago. But the diarrhea continues for days.  Doctor said to take Immodium.   I haven't felt the full effect yet. Still some diarrhea.  I go tomorrow for 4th round of chemotherapy.    😥

Share this post


Link to post
Share on other sites
Sign in to follow this  

×
×
  • Create New...